Necessary and sufficient conditions for the roots of a cubic polynomial and bifurcations of codimension-1, -2, -3 for 3D maps

Faculty/Professorship: Economic Policy  
Author(s): Gardini, Laura; Schmitt, Noemi ; Sushko, Iryna; Tramontana, Fabio; Westerhoff, Frank H.  
Title of the Journal: Journal of difference equations and applications
ISSN: 1023-6198
Publisher Information: London [u.a.] : Taylor & Francis
Year of publication: 2021
Volume: 27
Issue: 4
Pages: 557-578
Language(s): English
DOI: 10.1080/10236198.2021.1920937
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
Release Date: 4. January 2022